Dmitry Shabanov
Dmitry Shabanov
Подтвержден адрес электронной почты в домене phystech.edu
Название
Процитировано
Процитировано
Год
The Erdős-Hajnal problem of hypergraph colouring, its generalizations, and related problems
AM Raigorodskii, DA Shabanov
Russian Mathematical Surveys 66 (5), 933, 2011
352011
Improved algorithms for colorings of simple hypergraphs and applications
J Kozik, D Shabanov
Journal of Combinatorial Theory, Series B 116, 312-332, 2016
232016
Colorings of hypergraphs with large number of colors
I Akolzin, D Shabanov
Discrete Mathematics 339 (12), 3020-3031, 2016
182016
Extremal problems for colourings of uniform hypergraphs
DA Shabanov
Izvestiya: Mathematics 71 (6), 1253, 2007
182007
On a generalization of Rubin's theorem
DA Shabanov
Journal of Graph Theory 67 (3), 226-234, 2011
172011
On one combinatorial problem of Erdös
DA Shabanov
Doklady Mathematics 69 (3), 359-362, 2004
162004
On r-chromatic hypergraphs
DA Shabanov
Discrete mathematics 312 (2), 441-458, 2012
152012
Random coloring method in the combinatorial problem of Erdős and Lovász
DA Shabanov
Random Structures & Algorithms 40 (2), 227-253, 2012
142012
Colourings of uniform hypergraphs with large girth and applications
A Kupavskii, D Shabanov
Combinatorics, Probability and Computing 27 (2), 245-273, 2018
132018
On the concentration of the chromatic number of a random hypergraph
DA Shabanov
Doklady Mathematics 96 (1), 321-325, 2017
132017
Equitable two-colorings of uniform hypergraphs
DA Shabanov
European Journal of Combinatorics 43, 185-203, 2015
122015
The existence of panchromatic colourings for uniform hypergraphs
DA Shabanov
Sbornik: Mathematics 201 (4), 607, 2010
122010
Panchromatic 3-colorings of random hypergraphs
D Kravstov, N Krokhmal, D Shabanov
European Journal of Combinatorics 78, 28-43, 2019
112019
On the chromatic number of finite systems of subsets
DA Shabanov
Mathematical Notes 85 (5), 902-905, 2009
112009
Around Erdős–Lovász problem on colorings of non-uniform hypergraphs
DA Shabanov
Discrete Mathematics 338 (11), 1976-1981, 2015
102015
Randomized algorithms for colourings of hypergraphs
DA Shabanov
Sbornik: Mathematics 199 (7), 1089, 2008
102008
Equitable colorings of hypergraphs with few edges
MB Akhmejanova, DA Shabanov
Discrete Applied Mathematics 276, 2-12, 2020
82020
On the weak chromatic number of random hypergraphs
A Semenov, D Shabanov
Discrete Applied Mathematics 276, 134-154, 2020
82020
Panchromatic 3-colorings of random hypergraphs
DA Shabanov, NE Krokhmal, DA Kravtsov
Europ. J. Combinatorics 78, 28, 2019
82019
Coloring non-uniform hypergraphs without short cycles
DA Shabanov
Graphs and Combinatorics 30 (5), 1249-1260, 2014
82014
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20